MAUDE Adverse Event Report: HOLOGIC, INC. CELERO-12; INSTRUMENT, BIOPSY

HOLOGIC, INC. CELERO-12; INSTRUMENT, BIOPSY
Model Number CELERO-12
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient was here for a breast biopsy.Radiologist had one successful pass.The device was pre-fired, placed into the patient's breast, and the device failed to capture the specimen.The device was removed from the patient and the radiologist tried to press the capture button, but it would not budge.Therefore, a second device was opened and we successfully preceded with the biopsy.Device info: celero breast biopsy device 12 gauge.Ref: celero-12, lot# e23e05rp, exp 5/4/25.(b)(4).

Brand Name
CELERO-12
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC.
445 simarano drive
marlborough MA 01752
MDR Report Key19990346
Report Number19990346
Device Sequence Number8460952
Product Code KNW
UDI-Device Identifier15420045504929
UDI-Public(01)15420045504929(17)250504(10)E23E05RP
Combination Product (Y/N)N
Initial Reporter StateLA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/18/2024
Report Date (Section F) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCELERO-12
Device Catalogue NumberCELERO-12
Device Lot NumberE23E05RP
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale
Patient Weight56 KG
Date Report Sent to FDA07/18/2024